| Model Number |
Coronavirus |
| Medical Device Problem Codes |
False Negative Result (1225); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reporting 1 false negative sars result.Customer communicated the sample resulted positive by 2 other molecular methods.
Additional Manufacturer Narrative
Investigation conclusion: guidance provided to normalize the abnormal curve with high titer virus is present.Root cause: customer education.Source: email.